EXACTECH, INC. PS TIBIAL INSERTS SZ 4, 18MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Back to Search Results |
| Catalog Number |
204-24-18 |
| Medical Device Problem Code |
Naturally Worn (2988)
| Health Effect - Clinical Codes |
Pain (1994); Discomfort (2330); Implant Pain (4561); Swelling/ Edema (4577)
| Date of Event |
04/18/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported via legal documentation that after a right total knee replacement procedure, the patient experienced polyethylene wear, pain, swelling, and discomfort.There was no information provided about a revision procedure.No further issues or complications were reported.No additional information is available.
Additional Manufacturer Narrative
D10 concomitant devices: (b)(6), 234-03-04 - optetrak asy,ps cemented femoral, sz 4, (b)(6), 200-02-35 - three peg patella 35mm, (b)(6), 204-04-45 - trapezoid tibial tray sz 4f/5t.The device was not returned for evaluation and no photographs or x-rays were provided for review; therefore the reported event cannot be confirmed through analysis.No operative notes were provided; therefore, a review of device usage and technique could not be performed.No information concerning patient conditions, co-morbidities, or other health or anatomical concerns was provided and it is therefore unknown if patient-related factors may have caused or contributed to the reported event.The cause of the reported event cannot be determined based on the information made available.Should additional, relevant information become available, a supplemental report will be filed accordingly.
Additional Manufacturer Narrative
H6: corrected the following: health effect - clinical code, type of investigation manufacturer narrative updated: the reason for the reported event cannot be confirmed from the information provided but may be due to prosthesis wear and/or inclusion of the polyethylene in the packaging recall.Additionally, these devices appear to have been implanted for over ten years prior to the reported event.Potential contributions of user and patient-related considerations to the event could not be assessed as the devices were not available for evaluation and images, radiographs, and relevant clinical information were not provided.